Tuesday, October 21, 2014

Thursday, June 19, 2008 todd, Community Member, asks

Q: how long it takes adderall to get out of ur body

can it cause bad seizures

Answer This
Answers (1)
Casey McNulty, Health Pro
6/24/08 11:13pm

Hi Todd,

Thank you for your question. The manufacturer reports that about 70% of a single dose is cleared from the body within 24 hours (meaning that after 24 hours, if you haven't taken another dose, you'll have 30% of the original dose left in your system).

Although rare, seizures are a side effect of Adderall. If you or someone you know is experiencing seizures while taking Adderall, it is important to contact the prescriber and make them aware of the situation. This is a serious side effect and should be reported immediately.

I hope this helps! Best of luck,

Casey

Reply
Addy boy, Community Member
7/ 3/09 12:19am

And I think God everyday my best freind has ADHD. "Hey man hook me up with 120 mgs." Bust um open snort half eat half, keeps me going for 3 or 4 days. Best rush of my life, everytime.

Reply
Coranitar, Community Member
10/26/09 2:17pm

Your a dumb ass!!

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By todd, Community Member— Last Modified: 04/09/14, First Published: 06/19/08